# SDR UALA2012111606584

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 48,038 hours, 5,996 cycles
- Engine: Pwa PW40903
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING DAMAGE TO WICK BASE.  FOUND LIGHTNING STRIKE ON UPPER TWO INCHES OF RUDDER.  TOP STATIC WICK MISSING, AND DAMAGE TO BASE.  SEE TOCS.  PER AMM, NEED TO ACP ITEM D(2) STATIC DISCHARGER RESISTANCE CHECK.  REPLACED STATIC DISCHARGER & ASSOCIATED BASE.  RESISTANCE TEST PASS.
